Results 1 to 2 of 2
  1. #1

    **pritam** Male

    Join Date
    Jul 2013
    Posts
    1

    Question tretiva and Doxcycline tablets made my skin black.Please sujjest

    Hi am suffering from acne. I visited the dermatologist.She has given me Doxcycline and Tretiva tablets.After 10 daz,my skin

    became completely black.Now she has sujjested Azefast. Please sujjest whether she is giving me proper treatment and when

    how to get rid of black color on my face.

  2. #2
    Dr.Deepak's Avatar
    **Deepak Ghimire** Male

    Join Date
    May 2008
    Location
    Ktm
    Posts
    2,299

    Default

    Welcome to the forum pritam, so how r u taking trevita and doxy (Dose)? You should also apply broadspectrum sunscreen, as such drugs may cause sun sensitive resulting in sun burn. These drugs are drug of choice for severe acne or nodulocystic acne. For mild cases azefast and topical medication would work wonder.


    • Advertisers

      Adsense

      Name:Google Adsense
      Location: USA
      Status: Advertiser
      Mood: Cheerful

      Online

      ______________________________
      This advertising will not be shown to register members.
      Register your free account today and become a member on DermaTalk
       

Similar Threads

  1. Replies: 0
    Last Post: 01-16-2019, 06:40 PM
  2. Skin getting older .... Any home made solution ?
    By Elina in forum Skin Care Open Topic
    Replies: 1
    Last Post: 08-08-2017, 07:05 AM
  3. Black Skin On Tip Of Nose? Discoloring? Please HELP! Thanks
    By sammy1000 in forum Skin Pigmentation
    Replies: 6
    Last Post: 04-21-2014, 12:02 PM
  4. Home Made Facial Mask For Oily Skin
    By abhinav singh in forum Skin Care Tips and Product Review
    Replies: 21
    Last Post: 11-21-2011, 02:06 AM
  5. Super Care Products,Vitiligo Tablets,Psoriasis Tablets,Acne Tablets
    By supercare in forum Skin Care Tips and Product Review
    Replies: 3
    Last Post: 01-24-2011, 02:34 PM


About DermaTalk

    DermaTalk is an Skin Care Advice forum and message board dedicated to people for sharing Skin related issues and experiences with community members and get suggestions from expert.

Quick Links



This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Stay Connected

Twitter Facebook RSS Feed